# SDR AWXA200300873

- Difficulty date: July 12, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6517583136
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C14 CHECK A .5 INCH CRACK WAS FOUND INBOARD SIDE BS 178 BULKHEAD VERTICAL TEE AT CENTER RADIUS LBL 5.7, WL 183-184.  MAINTENANCE CUT OUT DAMAGED AREA OF VERTICAL TEE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 5 EACH REPAIR ANGLES, 2 EACH STRAPS, 6 EACH FILLERS, AND A STIFFENER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG 205, PG 221-240.
